BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
1999 >
Volume 25 Number 2 >

Please use this identifier to cite or link to this item:

Title: The Perturbed Generalized Tikhonov's Algorithm
Authors: Alexandre, P.
Keywords: Tikhonov’s Regularization
Variable Metric
Variational Convergence
Issue Date: 1999
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 25, No 2, (1999), 91p-102p
Abstract: We work on the research of a zero of a maximal monotone operator on a real Hilbert space. Following the recent progress made in the context of the proximal point algorithm devoted to this problem, we introduce simultaneously a variable metric and a kind of relaxation in the perturbed Tikhonov’s algorithm studied by P. Tossings. So, we are led to work in the context of the variational convergence theory.
ISSN: 1310-6600
Appears in Collections:Volume 25 Number 2

Files in This Item:

File Description SizeFormat
sjm-vol25-num2-1999-p091-p102.pdf467.88 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License